JournalsrlmVol. 28, No. 4pp. 885–896

Newton’s aerodynamic for non-convex bodies

  • Edoardo Mainini

    Università di Genova, Italy
  • Manuel Monteverde

    Università di Genova, Italy
  • Édouard Oudet

    Université Grenoble Alpes, Grenoble, France
  • Danilo Percivale

    Università di Genova, Italy
Newton’s aerodynamic for non-convex bodies cover

A subscription is required to access this article.


We characterize the solution to the Newton minimal resistance problem in a specific class of hollow profiles, satisfying a qq-concavity condition. We treat two-dimensional bodies and radially symmetric three-dimensional bodies.

Cite this article

Edoardo Mainini, Manuel Monteverde, Édouard Oudet, Danilo Percivale, Newton’s aerodynamic for non-convex bodies. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 4, pp. 885–896

DOI 10.4171/RLM/790